# SDR DALA2025041202835

- Difficulty date: April 12, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,538 hours, 21,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- EM-EO TASK - OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT 7 O'CLOCK POSITION AT #4 FASTENER LOCATION ON THE FUSELAGE SKIN LAYER. ONLY AT THE FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER AS MARK. REPAIR IS REQUIRED PRIOR TO FURTHER FLIGHT. AMOC TO AD 24-05-03 MAY BE REQUIRED. REFER TO AA 5331-01288. A 0.1" LONG CRACK WAS FOUND AT THE #4 FASTENER HOLE OF THE FWD SERVICE DOOR CUTOUT AFT LOWER CORNER. THE CRACK WAS TRIMMED OUT AND REPAIRED TRANSFER TO W/C 5331-01288-04. THIS REPAIR IS CATEGORY B REPAIR, REQUIRING INSPECTIONS EVERY 3,000 FLIGHT CYCLES STARTING FROM THE LATER OF EITHER 6,000 FLIGHT CYCLES AFTER THE REPAIR INSTALLATION OR 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY PER B767-300 SRM 53-10-01-2R-1 FIG 202 REV 127.00 18MAR25. (LP #0909233)
